RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 50, Number 5  


Yurii Grigor'evich Reshetnyak (on the occasion of his 80th birthday)
A. Yu. Vesnin, S. K. Vodop'yanov, S. S. Kutateladze, I. A. Taimanov
959
On the total mean curvature of a nonrigid surface
V. A. Alexandrov
963
Ned sets on a hyperplane
V. V. Aseev
967
Transient phenomena for random walks in the absence of the expected value of jumps
A. A. Borovkov, P. S. Ruzankin
987
On the inverse braid and reflection monoids of type $B$
V. V. Vershinin
1010
Nonlinear potential theory for Sobolev spaces on Carnot groups
S. K. Vodop'yanov, N. A. Kudryavtseva
1016
Some extensions of the class of $k$-convex bodies
V. P. Golubyatnikov, V. Yu. Rovenski
1037
The boundedness principle for lattice-normed spaces
A. E. Gutman, S. A. Lisovskaya
1050
Quasielliptic operators and Sobolev type equations. II
G. V. Demidenko
1060
A conjecture on convex polyhedra
V. A. Zalgaller
1070
Spherical structures on torus knots and links
A. A. Kolpakov, A. D. Mednykh
1083
The five- and nine-lemmas in P-semi-abelian categories
Ya. A. Kopylov
1097
Properties of $C^1$-smooth mappings with one-dimensional gradient range
M. V. Korobkov
1105
Multiobjective problems of convex geometry
S. S. Kutateladze
1123
On the logarithmic potential defined for a Van Koch curve
S. P. Ponomarev
1137
The differential properties of one class of surfaces in Euclidean space
Yu. G. Reshetnyak
1148
On the developable ruled surfaces of low smoothness
I. Kh. Sabitov
1163
Local audibility of a hyperbolic metric
V. A. Sharafutdinov
1176
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019